# SDR SWAA2015101544958

- Difficulty date: October 1, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 62,452 hours, 38,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OF THE LE, NR 7 SLAT NOSE SKIN, CRACKED AT SLAT BS 322.71.  REPAIRED SKIN IAW SRM.
